Volume 4 (2002)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Other MSP Publications

Some computational results on mod 2 finite-type invariants of knots and string links

Theodore Stanford

Geometry & Topology Monographs 4 (2002) 363–376

DOI: 10.2140/gtm.2002.4.363

Abstract

We publish a table of primitive finite-type invariants of order less than or equal to six, for knots of ten or fewer crossings. We note certain mod–2 congruences, one of which leads to a chirality criterion in the Alexander polynomial. We state a computational result on mod–2 finite-type invariants of 2–strand string links.

Keywords

Vassiliev invariants, finite-type invariants, chirality, Alexander polynomial, string links, 2–torsion

Mathematical Subject Classification

Primary: 57M25, 57M27

References
Publication

Received: 27 June 2003
Revised: 31 March 2004
Accepted: 12 April 2004
Published: 2 May 2004

Authors
Theodore Stanford
Dept of Mathematical Sciences
New Mexico State University
PO Box 30001
Department 3MB
Las Cruces NM 88003-8001
USA